# SDR QMLA2014022814020

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N807LF
- Make and model: Snias AS350B3
- Aircraft serial: 4928
- Aircraft time: 1,677 hours
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS OZONE ELEC ODOR IN CABIN.  RETURN TO LAS CRUCES, NO SMELL AFTER SHUT DOWN.  BARELY MINIMAL SMELL ON OCCASION WHILE SITTING IN CABIN, POSSIBLE OUTSIDE ODOR.  INSPECTION REVEALED NO OBVIOUS BURNING, LIGHTING NOT TURNED ON.  FOUND BEHIND VEMD SCAT FOR GLARE SHIELD AIR FWD NOT PLACED IN POSITION CORRECTLY & SUSPECTED AIR CONDITIONING AIR BLOWING ACROSS ELEC BEHIND PANEL.  FOUND DISCONNECTED GROUND LUG FOR DIMMERS & REATTACHED.  REPOSITIONED SCAT, SECURED ACFT FILLED OUT LOG & RECEIVED RII.  PILOT LET RUN ON GND FOR FIVE MINUTES BEFORE TAKEOFF.  NO FURTHER INCIDENTS RETURNING TO BASE.  TIME ON GND 1 HR APPROXIMATELY, NO STATIC LINES DISCONNECTED OR AVIONICS REMOVED FOR VISUAL INSPECTION.
